I had Juvederm injected in nasal labaloids 12 days ago along with my lip lines. I have had a constant pressure, pain and burning

This feeling of fullness and pressure with tingling and slight pain in the NL area has not subsided. I have some strange sensations in the lip line area but not to the same extent. I did go in to see my Dr injector that actually specializes in Brazillian Butt lifts and injectables. He did not seemed concerned at all and told me I could manifest anything I wanted into my experience. Are these serious symptoms? I don't want to go back to him as he was very unconcerned about my symptoms. Please advise.

Doctor Answers 5

Juvederm injected in nasal labaloids 12 days ago along with my lip lines. I have had a constant pressure, pain and burning

 Hi, I have performed many facia shaping and lip augmentation procedures, over the past 30 years, using dermal fillers, facial implants (cheek implants, chin implants), liposuction and /or facelifts.  At 12 days those symptoms are unusual and you should be followed to make sure there is no evidence of "vascular compromise" from the dermal filler injection.  It's not typical that dermal filler patients have constant pain, pressure and burning that many days post treatment.  If after your follow up, you are still uneasy a second opinion with an experienced dermal filler injector can be considered.

Hope this helps.

Beverly Hills Facial Plastic Surgeon
4.6 out of 5 stars 24 reviews


Thank you for your question. Some mild pain and swelling can be expected after filler injections, but you seem to be experiencing more then the normal response from a filler. I would recommend you make an appointment with another physician for an evaluation. 

Lenore Sikorski, MD
Orange County Dermatologist
4.3 out of 5 stars 24 reviews

Pain After Juvederm

Some minimal discomfort can be expected after filler injections, however, there should be no significant pain. Pain out of proportion should be evaluated to rule out infection. You did the right thing by going in to see your doctor. If you are unhappy with his response then you may want to get a second opinion. Best wishes.

Michael A. Zadeh, MD, FACS
Sherman Oaks General Surgeon
5.0 out of 5 stars 9 reviews

Unusual sensation after NLF filler

These aren't expected sensations. You should seek out another opinion. It might be that there is nothing to do, but it could represent infect. Most likely things will get better on their own.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

Pain After Juvederm--Pain After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

It can be common to have some discomfort after a Juvederm injection. If you are unhappy you should speak to your physician and have the area injected with hyaluronidase, an enzyme that reverses the hyaluronic acid filler and get a different technique next time. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 159 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.